# SDR DALA13057763276

- Difficulty date: November 1, 2013
- Submitted: November 3, 2013
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 34,297 hours, 15,697 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: 42 Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON STRINGER 42L BETWEEN FRAMES 55 - 59.  REPLACED STRINGER IAW SRM 51-72-11 AND DWG D53470345.
